# SDR N921R40407

- Difficulty date: January 5, 2007
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N921R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46145
- Aircraft time: 69,294 hours, 23,724 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Condition: Corroded
- Location: Bs 520 L17r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT STA 520, L-17R FRAME SPLICE WITH CORROSION.  REMOVED FRAME SPLICE IAW DPS 3-67-29.  FABRICATED NEW FRAME SPLICE IAW DPS 3-69-4, PRIMED SPLICE IAW DC8 SRM 51-1-8.  INSTALLED FRAME SPLICE IAW DC8 SRM 51-1-27 CPCP 5730-0551.
